| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A customer contacted stryker to report that their device would not complete its boot up cycle.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The cause was isolated to the system pcb assembly.The part is no longer available for repair.The device was not repaired and further root cause could not be determined.The customer was offered a warranty replacement.The device will be scrapped by stryker.